# SDR GTIA20120605426

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 17,239 hours, 8,242 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ACCUMULATOR PRESSURE LOW. CORRECTIVE ACTION: CHARGED R2 DOOR DAMPER AND EMER OPERATION CYLINDER IAW AMM 52-10-00-614-050-A. NO LEAKS NOTED.
